# SDR DALA1158300694

- Difficulty date: September 24, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR - R-1 DOOR UPPER GATE POCKETS 2 PLACES HAVE CORROSION.  INSTALLED HINGE ON NEW UPPER GATE PER SRM B757-51-40-02 1 FIG 4.  AT SAA/SAT DURING HMV ON N/R 192331 W/O 890128  60001.
